MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PHOENIX NAIL SYSTEM TI-DBLE LEAD CORT 5.0X42MM SCR; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES/TRAUMA

ZIMMER BIOMET, INC. PHOENIX NAIL SYSTEM TI-DBLE LEAD CORT 5.0X42MM SCR; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES/TRAUMA
Catalog Number 14-405042
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the packaging was opened the inner sterile packaging was open causing the product to not be sterilized.An alternative product was used to complete the procedure.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 visual evaluation of the returned product found the inner sterile pouch is broken into multiple pieces.Sterility is considered not breached.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PHOENIX NAIL SYSTEM TI-DBLE LEAD CORT 5.0X42MM SCR
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21091518
Report Number0001825034-2025-00048
Device Sequence Number8934496
Product Code HSB
UDI-Device Identifier00887868092589
UDI-Public(01)00887868092589(17)270611(10)681500
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-405042
Device Lot Number681500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown